A central limit theorem for temporally nonhomogenous Markov chains with applications to dynamic programming

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Arlotto, A; Steele, JM

Published Date

  • November 2016

Published In

Volume / Issue

  • 41 / 4

Start / End Page

  • 1448 - 1468

Electronic International Standard Serial Number (EISSN)

  • 1526-5471

International Standard Serial Number (ISSN)

  • 0364-765X

Digital Object Identifier (DOI)

  • 10.1287/moor.2016.0784